Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 381, NWS Birmingham, AL

July 14, 2011Clay County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 14, 2011, 2:42 PM CDT for Clay County, Talladega County, Alabama. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2011, 2:42 PM CDT (19:42 UTC)
Expired
Jul 14, 2011, 2:57 PM CDT
In force
15 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Clay County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 91 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2065 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2065 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WUUS54 KBMX 141942
SVRBMX
ALC027-121-142030-
/O.NEW.KBMX.SV.W.0381.110714T1942Z-110714T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 PM CDT THU JUL 14 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CLAY COUNTY IN EAST CENTRAL ALABAMA...
  EAST CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 330 PM CDT

* AT 242 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHWEST OF MOUNT CHEAHA...OR 9 MILES NORTH OF ASHLAND.  THIS
  STORM WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...LINEVILLE...BARFIELD...GUNTHERTOWN...SPRINGHILL AND
  CHANDLER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3322 8569 3322 8604 3349 8598 3349 8587
      3348 8587 3347 8579 3349 8576 3349 8573
TIME...MOT...LOC 1942Z 357DEG 2KT 3340 8587

$$

10/ARM
2 follow-up statements
884 
WWUS54 KBMX 141952
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT THU JUL 14 2011

ALC027-121-142030-
/O.CON.KBMX.SV.W.0381.000000T0000Z-110714T2030Z/
CLAY AL-TALLADEGA AL-
252 PM CDT THU JUL 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
TALLADEGA AND CENTRAL CLAY COUNTIES UNTIL 330 PM CDT...

AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF MOUNT CHEAHA...
OR 9 MILES NORTH OF ASHLAND. MOVEMENT WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
  ASHLAND...LINEVILLE...BARFIELD...GUNTHERTOWN...SPRINGHILL AND
  CHANDLER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3346 8573 3322 8569 3322 8604 3348 8596
      3347 8580 3347 8579
TIME...MOT...LOC 1953Z 357DEG 2KT 3339 8587

$$

10/ARM
718 
WWUS54 KBMX 141957
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 PM CDT THU JUL 14 2011

ALC027-121-142006-
/O.CAN.KBMX.SV.W.0381.000000T0000Z-110714T2030Z/
CLAY AL-TALLADEGA AL-
257 PM CDT THU JUL 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TALLADEGA AND
CENTRAL CLAY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES 
ARE STILL POSSIBLE WITH THIS STORM.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3346 8573 3322 8569 3322 8604 3348 8596
      3347 8580 3347 8579
TIME...MOT...LOC 1956Z 357DEG 2KT 3339 8587

$$

10/ARM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 11:33 AM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jul 14, 11:33 AM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1133 AM CDT THU JUL 14 2011

.UPDATE...
FOR MORNING DISCUSSION AND AVIATION.

&&

.DISCUSSION...

GOING TO DO A QUICK UPDATE THIS MORNING...BEFORE THINGS REALLY GET
FIRING THIS AFTERNOON. NOT MUCH OF A CHANGE TO THE CURRENT TRENDS
AS THEY ARE FAIRLY WELL LINED UP. STILL EXPECTING PRETTY GOOD
COVERAGE THIS AFTERNOON AND A COLD FRONT AND SEVERAL OUTFLOW
BOUNDARIES WILL INTERACT THROUGH OUT THE AFTERNOON. CONCERNS FOR
THE AFTERNOON WILL BE MAINLY FOR WIND DAMAGE AND OCCASIONALLY
HEAVY RAIN THAT FALLS QUICKLY OVER ONE AREA. ESPECIALLY WITH PWS
AT 2.17 AT EET AND AN AVERAGE OF 2 TO 2.3 AREAWIDE. TAKING A PEAK
AT SOME MESOSCALE FEATURES THIS AFTERNOON AS WELL AS A MODIFIED
SOUNDING...PUTS A LARGE PORTION OF THE AREA IN A MODERATE TO HIGH
CHANCE FOR MICROBURST WITH THE BEST CHANCES ALONG AND EAST OF A
LINE FROM TUSCALOOSA TO MONTGOMERY. HERE SURFACE BASED CAPES ARE
3000 TO 3500 WITH DOWNDRAFT CAPES OF 700 TO 900 J/KG. LIS ARE -6
TO -8 AREAWIDE...SO LOOK FOR ONCE AGAIN QUITE A LIGHTNING SHOW
WITH ANY STORM THAT GETS GOING. ONE THING TO NOTE TODAY IS THAT IT
IS A TOUCH COOLER ALOFT TODAY AS THE 500 MB TEMPERATURE IS AT -7
DEG C COMPARED TO -4 DEG C ON WEDNESDAY. THIS WOULD HELP THE
DOWNDRAFTS REACH THE GROUND QUICKER IF A CORE WAS TO GET HIGH
ENOUGH. OTHERWISE MOST OF THE ACTIVITY WILL DISSIPATE LATE EVENING
WITH MORE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED
ON FRIDAY.

&&

.AVIATION...
18Z TAF DISCUSSION.

A SURFACE FRONT WILL SAG SOUTHWARD INTO CENTRAL ALABAMA THIS
AFTERNOON. ADDITIONALLY...NUMEROUS SMALLER SCALE BOUNDARIES REMAIN
FROM THE PREVIOUS DAYS CONVECTION. THESE BOUNDARIES WILL INTERACT
WITH DAYTIME HEATING AND A VERY HIGH MOISTURE CONTENT TO PRODUCE
SCATTERED TO NUMEROUS STORMS BY THIS AFTERNOON. DUE TO THE HIGHER
CONFIDENCE IN OCCURRENCE...ADDED TEMPO GROUPS FOR ALL LOCATIONS
DURING THE MAX HEATING PERIOD OF 21-24Z. A FEW OF THESE STORMS MAY
PRODUCE GUSTY WINDS AND HEAVY RAINFALL. MAY SEE SOME VFR/MVFR
CEILINGS AS THE STORMS PROCEED THIS AFTERNOON. WILL AMEND AS
NEEDED.

CLOUDS SHOULD REMAIN FOR MOST OF THE NIGHT...SO FOG WILL BE
LIMITED. MORE SHOWERS AND THUNDERSTORMS TOMORROW AND WILL GO AHEAD
AND START AROUND 15Z.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     94  74  90  73  88 /  50  50  60  30  40
ANNISTON    94  74  90  73  89 /  50  50  60  30  40
BIRMINGHAM  95  76  92  76  89 /  50  50  60  30  40
TUSCALOOSA  96  76  94  75  92 /  60  50  60  30  50
CALERA      95  75  92  74  89 /  60  50  60  30  50
AUBURN      95  75  90  74  88 /  60  50  60  40  60
MONTGOMERY  95  77  93  75  90 /  60  50  70  40  60
TROY        95  76  92  74  89 /  70  50  70  40  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 14, 12:00 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1200 PM CDT THU JUL 14 2011

ALZ011>015-017>050-151659-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1200 PM CDT THU JUL 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON. THE BEST CHANCES FOR ISOLATED STRONG TO SEVERE STORMS
ARE POSSIBLE THROUGH 9 PM. THE STORMS WILL BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAIN AND WIND GUSTS OF 40 TO 60 MPH. HEAVY RAINFALL
MAY ALSO RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN ON FRIDAY...
MAINLY BETWEEN 2 PM AND 9 PM. THE STORMS WILL BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAIN AND WIND GUSTS OF 40 TO 60 MPH.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 14, 1:41 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
141 PM CDT THU JUL 14 2011

ALZ028-029-037-141930-
CLAY AL-RANDOLPH AL-TALLAPOOSA AL-
141 PM CDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLAPOOSA...
SOUTHWESTERN RANDOLPH AND SOUTHEASTERN CLAY COUNTIES UNTIL 230 PM
CDT...

AT 136 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF MALONE...OR 10 MILES SOUTH OF
LINEVILLE...MOVING SOUTHWEST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GOLDVILLE...
  NEW SITE...
  MELLOW VALLEY...
  DAVISTON...
  HORSESHOE BEND...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3294 8576 3310 8601 3311 8601 3335 8567
      3318 8550
TIME...MOT...LOC 1841Z 054DEG 12KT 3317 8571
Special weather statement, Jul 14, 1:50 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
150 PM CDT THU JUL 14 2011

ALZ048-141930-
RUSSELL AL-
150 PM CDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RUSSELL COUNTY UNTIL 230
PM CDT...

AT 148 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF FORT BENNING SOUTH...MOVING WEST AT 15
MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RUSSELL COUNTY SPORTS COMPLEX...
  SEALE...
  FORT MITCHELL ACTIVITY CENTER...
  UCHEE CREEK...
  FORT MITCHELL...

&&

LAT...LON 3221 8495 3222 8497 3220 8496 3218 8501
      3213 8505 3210 8504 3207 8505 3208 8520
      3214 8526 3245 8531 3244 8496 3239 8497
      3233 8500 3230 8493
TIME...MOT...LOC 1850Z 084DEG 13KT 3229 8499
Special weather statement, Jul 14, 2:04 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
204 PM CDT THU JUL 14 2011

ALZ026-027-141945-
ST. CLAIR AL-TALLADEGA AL-
204 PM CDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TALLADEGA AND SOUTHERN
ST. CLAIR COUNTIES UNTIL 245 PM CDT...

AT 204 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LINCOLN...OR 8 MILES EAST OF PELL CITY...MOVING
SOUTHWEST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TALLADEGA...
  ALPINE BAY RESORT...
  ALPINE...
  COOSA ISLAND...
  WINTERBORO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3357 8600 3327 8613 3336 8635 3339 8638
      3340 8638 3365 8620
TIME...MOT...LOC 1904Z 025DEG 8KT 3353 8615

10/ARM
Special weather statement, Jul 14, 2:09 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
209 PM CDT THU JUL 14 2011

ALZ046-049-142000-
BULLOCK AL-PIKE AL-
209 PM CDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR PIKE AND SOUTHERN BULLOCK
COUNTIES UNTIL 300 PM CDT...

AT 206 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES WEST OF BOOT HILL...OR 11 MILES NORTHEAST OF
BRUNDIDGE...MOVING SOUTHWEST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRUNDIDGE...
  TROY...
  LINWOOD...
  BANKS...
  TROY MUNICIPAL AIRPORT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3196 8606 3198 8565 3163 8573 3162 8613
TIME...MOT...LOC 1910Z 036DEG 13KT 3185 8573
Special weather statement, Jul 14, 2:26 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
226 PM CDT THU JUL 14 2011

ALZ048-142000-
RUSSELL AL-
226 PM CDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY CONTINUES FOR RUSSELL COUNTY UNTIL
300 PM CDT...

AT 224 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 8 MILES SOUTHEAST OF SEALE...OR 14 MILES SOUTHWEST OF
FORT BENNING SOUTH...MOVING WEST AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SEALE...
  RUSSELL COUNTY SPORTS COMPLEX...
  UCHEE...
  HATCHECHUBBE...
  RUTHERFORD...

&&

LAT...LON 3218 8499 3218 8501 3213 8506 3210 8504
      3206 8505 3207 8519 3208 8520 3215 8527
      3215 8540 3240 8536 3229 8497
TIME...MOT...LOC 1926Z 101DEG 3KT 3220 8509
Special weather statement, Jul 14, 2:38 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
238 PM CDT THU JUL 14 2011

ALZ028-142030-
CLAY AL-
238 PM CDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAY COUNTY UNTIL
330 PM CDT...

AT 238 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF MOUNT CHEAHA...OR 8 MILES NORTHWEST OF
LINEVILLE...MOVING SOUTH AT 5 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LINEVILLE...
  ASHLAND...
  BARFIELD...
  SPRINGHILL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3327 8566 3323 8595 3345 8591 3348 8575
TIME...MOT...LOC 1938Z 350DEG 2KT 3340 8584

10/ARM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 12:21 PM CDTSpecial Weather StatementBMXChilton39 min
Jul 14, 12:22 PM CDTSpecial Weather StatementBMXMarion38 min
Jul 14, 12:25 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton50 min
Jul 14, 12:54 PM CDTSevere Thunderstorm WarningBMXLee, Russell33 min
Jul 14, 1:04 PM CDTSpecial Weather StatementBMXCoosa, Elmore41 min
Jul 14, 1:06 PM CDTSevere Thunderstorm WarningBMXChilton39 min
Jul 14, 1:18 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore42 min
Jul 14, 1:23 PM CDTSpecial Weather StatementBMXBullock52 min
Jul 14, 1:36 PM CDTSpecial Weather StatementBMXWinston39 min
Jul 14, 1:41 PM CDTSpecial Weather StatementBMXClay49 min
Jul 14, 1:50 PM CDTSpecial Weather StatementBMXRussell40 min
Jul 14, 1:59 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Montgomery46 min
Jul 14, 2:04 PM CDTSpecial Weather StatementBMXTalladega41 min
Jul 14, 2:09 PM CDTSpecial Weather StatementBMXPike51 min
Jul 14, 2:19 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega41 min
Jul 14, 2:26 PM CDTSpecial Weather StatementBMXRussell34 min
Jul 14, 2:36 PM CDTSevere Thunderstorm WarningBMXMontgomery39 min
Jul 14, 2:38 PM CDTSpecial Weather StatementBMXClay52 min
Jul 14, 2:48 PM CDTSpecial Weather StatementBMXPickens42 min
Jul 14, 2:50 PM CDTSpecial Weather StatementBMXLowndes40 min
Jul 14, 2:59 PM CDTSpecial Weather StatementBMXTallapoosa46 min
Jul 14, 3:07 PM CDTSpecial Weather StatementBMXMontgomery, Pike68 min
Jul 14, 3:15 PM CDTSpecial Weather StatementBMXChambers45 min
Jul 14, 3:28 PM CDTSpecial Weather StatementBMXLowndes47 min
Jul 14, 3:36 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby114 min
Jul 14, 4:02 PM CDTSpecial Weather StatementBMXBibb43 min
Jul 14, 5:35 PM CDTSpecial Weather StatementBMXMarengo40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.